# SDR 29GA2019032900001

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 38,600 hours, 44,456 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Defective
- Location: Exterior Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0092 TPA/FLL REPORT: LT EXTERIOR LIGHT ASSY INOP. CORRECTIVE ACTION:REPLACED PINS AT LT AND EXT. EMERG. LIGHT IAW WM 20-40-00 OPS CHECK GOOD.
